JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON PRIME GAMMA-NEAR-RINGS WITH DERIVATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON PRIME GAMMA-NEAR-RINGS WITH DERIVATIONS
Uckun, Mustafa; Ozturk, Mehmet Ali; Jun, Young-Bae;
  PDF(new window)
 Abstract
Conditions for a -near-ring to be commutative are investigated.
 Keywords
commutative -near-ring;-derivation;left (right) in-variant subset;(prime) -near-ring;
 Language
English
 Cited by
1.
On Prime-Gamma-Near-Rings with Generalized Derivations, International Journal of Mathematics and Mathematical Sciences, 2012, 2012, 1  crossref(new windwow)
 References
1.
Pacific J. of Math., 1966. vol.18. 3, pp.411-422 crossref(new window)

2.
Studia Sci. Math. Hungarica, 1988. vol.23. pp.471-475

3.
Quaestions Mathematicae, 1991. vol.14. pp.411-417 crossref(new window)

4.
Indian J. Pure & Appl. Math., 2002. vol.33. 10, pp.1489-1494

5.
Soochow J. Math., 0000.

6.
Pacific J. of Math., 1978. vol.75. 1, pp.185-190 crossref(new window)

7.
Michigan Math. J., 1969. vol.16. pp.65-75 crossref(new window)

8.
Osaka J. Math., 1964. vol.1. pp.81-89

9.
Commun. Korean Math. Soc., 2000. vol.15. 3, pp.469-479

10.
On trace of symmetric bi-gamma-derivations in gamma-near-rings, 0000.

11.
Near-rings, (2nd edtion), 1983.

12.
Proc. Japan Acad. Ser. A Math. Sci., 1983. vol.59. 8, pp.382-383 crossref(new window)

13.
Doctoral Thesis, Nagarjuna University, 1984.

14.
Indian J. of Math., 1999. vol.41. 3, pp.427-433